# SDR REXA2012022700288

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 18,273 hours, 15,797 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM INOP.  RESET C/B ON CBP-2 F7 AILERON TRIM IAW AMM 27-12-01.  OPS CHECKS GOOD IAW AMM 27-12-00.  OK FOR SVC.
